Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 154, NWS Birmingham, AL

April 15, 2011Lamar County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 15, 2011, 5:38 PM CDT for Lamar County, Alabama. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 15, 2011, 5:38 PM CDT (22:38 UTC)
Expired
Apr 15, 2011, 6:00 PM CDT
In force
22 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

County Lamar County, AL

The radar

The Columbus AFB radar (KGWX), 33 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 15, 11:21 AM CDTTornado WatchSPC9 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 10.6 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 282 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1553 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
282 m²/s²
0-3 km storm-relative helicity
365 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

873 
WUUS54 KBMX 152238
SVRBMX
ALC075-152300-
/O.NEW.KBMX.SV.W.0154.110415T2238Z-110415T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
538 PM CDT FRI APR 15 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN LAMAR COUNTY IN WEST CENTRAL ALABAMA...

* UNTIL 600 PM CDT

* AT 537 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  NORTHWEST OF MILLPORT...AND MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  STAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
ALABAMA.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3370 8825 3372 8815 3354 8813 3353 8819
      3354 8827
TIME...MOT...LOC 2238Z 253DEG 45KT 3361 8818

$$

61

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 2:48 PM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, Apr 15, 2:48 PM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
248 PM CDT FRI APR 15 2011

.DISCUSSION...

SHORT DISCUSSION TODAY. WE WENT AHEAD AND INCLUDED ALL COUNTIES IN
OUR WARNING AREA INTO TORNADO WATCH 141. ALTHOUGH THE BEST
CONDITIONS WILL BE ALONG THE WEST AND SOUTHWEST PORTIONS OF THE
AREA...ENOUGH INSTABILITY IS CREEPING NORTHWARD WHICH WARRANTED
THE INCLUSION OF ALL COUNTIES INTO THE WATCH. THERE IS A GOOD
POSSIBILITY THAT THE WATCH WILL BE EXTENDED PAST 9 PM CDT
TONIGHT. WE WILL CONTINUE TO MONITOR CONDITIONS THIS AFTERNOON AND
EVENING AND WE WILL MODIFY THE FORECAST ACCORDINGLY.

CONDITIONS REMAIN PRIME FOR STRONG LONG TRACK TORNADOES...
ESPECIALLY FOR AREAS WEST OF INTERSTATE 65 AT LEAST THROUGH THE
LATE AFTERNOON AND EARLY EVENING. PLEASE STAY TUNED TO NOAA
WEATHER RADIO OR YOUR LOCAL MEDIA OUTLET FOR THE LATEST
INFORMATION.

10/ARM

&&

.AVIATION...
18Z TAF DISCUSSION.

WIDESPREAD RAIN AND EMBEDDED THUNDERSTORMS HAVE OVERSPREAD AREAS
NORTH AND WEST OF TCL AND BHM AND LOOK FOR THESE TO GRADUALLY SINK
SOUTHEASTWARD DURING THE EARLY AFTERNOON.  WILL SHOW TREND OF THIS
ACTIVITY WORKING SOUTH AND EAST THIS AFTERNOON ACROSS AREA.  BIG
CONCERN IS SEVERE THREAT WITH TORNADIC SUPERCELLS POSSIBLE.  THREAT
IS EXPECTED TO INCREASE AS UPPER LEVEL LOW AND SURFACE TROUGH
APPROACH AREA LATE THIS AFTERNOON AND SWEEP ACROSS THE AREA EARLY
TONIGHT.  WILL USE TEMPO GROUPS TO SHOW ESTIMATED WINDOW OF BEST
OPPORTUNITY FOR SEVERE THUNDERSTORMS AT TAF SITES...BUT POSSIBILITY
FOR ISOLATED SUPERCELLS WELL AHEAD OF THE SURFACE FRONT WILL EXIST
AT ALL TAF SITES THIS AFTERNOON. EXPECT TO SEE TSRA DEPARTING
EASTERN SECTIONS BY AROUND 06Z WITH VFR CONDITIIONS PREVAILING AFTER
THAT TIME.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA
WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     53  68  39  73  46 / 100  10   0   0  10
ANNISTON    55  71  41  74  46 / 100  10   0   0  10
BIRMINGHAM  53  68  44  74  48 / 100  10   0   0  10
TUSCALOOSA  52  70  43  77  47 /  80  10   0   0  10
CALERA      54  70  46  75  48 / 100  10   0   0  10
AUBURN      58  72  46  75  50 /  90  20   0   0  10
MONTGOMERY  57  76  46  77  49 /  80  10   0   0  10
TROY        58  74  47  79  48 /  70  20   0   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 1 AM CDT SATURDAY FOR THE FOLLOWING
COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK...
CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE...
COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE...
JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION...
MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL...
SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA...
TUSCALOOSA...WALKER...WINSTON.

&&
Hazardous weather outlook, Apr 15, 6:00 AM CDT, 11 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
600 AM CDT FRI APR 15 2011

ALZ011>015-017>050-161130-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
600 AM CDT FRI APR 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORMS...INCLUDING THE THREAT OF STRONG TORNADOES...ARE
EXPECTED ACROSS CENTRAL ALABAMA BETWEEN 10 AM TODAY AND 3 AM TONIGHT.
ALL MODES OF SEVERE WEATHER ARE POSSIBLE...TORNADOES...DAMAGING
WINDS...LARGE HAIL...AND LOCALLY HEAVY RAIN.

BASED ON THE LATEST DATA...IT APPEARS THE SEVERE THUNDERSTORM THREAT
MAY COVER A RATHER LENGTHY PERIOD OF TIME AND EXTEND TO ALL OF
CENTRAL ALABAMA. BEGINNING IN THE WEST AS EARLY AS 10 AM TODAY AND
LASTING UNTIL 2 OR 3 AM TONIGHT IN THE SOUTHEAST. ATMOSPHERIC
PARAMETERS APPEAR FAVORABLE FOR THE DEVELOPMENT OF SUPERCELL
THUNDERSTORMS THAT MAY SPAWN STRONG AND LONG TRACKED TORNADOES.
ALTHOUGH THE GREATEST THREAT TIMING APPEARS TO BE THIS AFTERNOON AND
THIS EVENING...DO NOT FOCUS ON ANY PARTICULAR HOUR...BE PREPARED FOR
ACTIVITY AT ANY TIME. REVIEW YOUR PREPAREDNESS ACTION PLANS AND
BE READY TO TAKE ACTION WHEN WATCHES AND WARNINGS ARE ISSUED. STAY
TUNED TO FURTHER UPDATES ON THIS POTENTIAL HAZARDOUS WEATHER
OUTBREAK.

WINDY CONDITIONS ARE FORECAST TODAY AHEAD OF A COLD FRONT. SOUTHERLY
WINDS BETWEEN 15 AND 20 MPH CAN BE EXPECTED WITH GUSTS OF 30 TO 35
MPH POSSIBLE. THE WINDS WILL SHIFT TO WESTERLY BEHIND THE FRONT
TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

BREEZY CONDITIONS ARE EXPECTED BEHIND A COLD FRONT ON SATURDAY.
WESTERLY WINDS OF 10 TO 20 MPH ARE ANTICIPATED. A FEW WIND GUSTS MAY
BE 25 MPH OR HIGHER.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS...EMERGENCY MANAGEMENT PERSONNEL...AND
HAM RADIO OPERATORS IS EXPECTED TODAY.

75

In the hours before

Local storm report, Apr 15, 5:25 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
525 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     ALABASTER               33.25N 86.82W
04/15/2011                   SHELBY             AL   NWS EMPLOYEE

            TREES DOWN ON A COUPLE OF HOMES ALONG HWY 31 NEAR THE
            FIRE STATION.

0510 PM     HAIL             ALABASTER               33.25N 86.82W
04/15/2011  E1.00 INCH       SHELBY             AL   NWS EMPLOYEE

            QUARTER SIZE HAIL AT CITY HALL IN DOWNTOWN ALABASTER,

&&
Local storm report, Apr 15, 5:27 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
527 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     FLOOD            HOOVER                  33.38N 86.82W
04/15/2011                   JEFFERSON          AL   EMERGENCY MNGR

            ROAD FLOODING AT 1777 CHASE DRIVE IN HOOVER.

&&

JT
Local storm report, Apr 15, 5:30 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
530 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             CHELSEA                 33.33N 86.64W
04/15/2011  E1.00 INCH       SHELBY             AL   NWS EMPLOYEE

&&

JT
Local storm report, Apr 15, 5:34 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
534 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     FLOOD            HOOVER                  33.38N 86.82W
04/15/2011                   JEFFERSON          AL   AMATEUR RADIO

            US 31, BRADDICK DRIVE HAS 8 INCHES OF WATER ACROSS
            ROADWAY.

&&

JT
Local storm report, Apr 15, 5:35 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
535 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     FLOOD            BIRMINGHAM              33.53N 86.80W
04/15/2011                   JEFFERSON          AL   AMATEUR RADIO

            I65 NORTHBOUND AT ALFORD AVE, 6 INCHES DEEP WATER CAUSING
            TRAVEL PROBLEMS

&&

JT
Local storm report, Apr 15, 5:38 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
538 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             PELHAM                  33.30N 86.79W
04/15/2011  E1.00 INCH       SHELBY             AL   AMATEUR RADIO

            QUARTER SIZE HIAL OFF CR 52 IN DEERING DOWNS SUBDIVISION.

0525 PM     HAIL             1 S SHELBY COUNTY AIRPO 33.16N 86.78W
04/15/2011  E1.00 INCH       SHELBY             AL   AMATEUR RADIO

            NICKLE TO QUARTER SIZE HAIL REPORTED IN THE SCOTTSVILLE
            SUBDIVISION.

&&

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 3:29 AM CDTWind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more22 hr
Apr 15, 8:49 AM CDTSpecial Weather StatementBMXMarion41 min
Apr 15, 8:55 AM CDTSpecial Weather StatementBMXLamar50 min
Apr 15, 9:49 AM CDTAreal Flood AdvisoryBMXLamar116 min
Apr 15, 9:53 AM CDTSpecial Weather StatementBMXFayette, Marion37 min
Apr 15, 10:11 AM CDTFlash Flood WarningBMXLamar6 hr
Apr 15, 10:37 AM CDTSpecial Weather StatementBMXPickens38 min
Apr 15, 10:51 AM CDTSpecial Weather StatementBMXSt. Clair39 min
Apr 15, 10:59 AM CDTSevere Thunderstorm WarningBMXBlount, Jefferson, St. Clair46 min
Apr 15, 11:12 AM CDTAreal Flood AdvisoryBMXFayette, Walker, Winston2 hr
Apr 15, 11:52 AM CDTTornado WarningBMXMarengo38 min
Apr 15, 12:15 PM CDTSevere Thunderstorm WarningBMXLamar, Pickens34 min
Apr 15, 12:24 PM CDTTornado WarningBMXMarengo51 min
Apr 15, 12:36 PM CDTSevere Thunderstorm WarningBMXBlount, Jefferson, St. Clair27 min
Apr 15, 12:59 PM CDTTornado WarningBMXDallas, Marengo, Perry46 min
Apr 15, 1:10 PM CDTFlash Flood WarningBMXFayette, Lamar, Marion, Walker, Winston3 hr
Apr 15, 1:22 PM CDTAreal Flood AdvisoryBMXBlount3 hr
Apr 15, 1:25 PM CDTTornado Warning EmergencyBMXGreene, Sumter65 min
Apr 15, 1:43 PM CDTTornado WarningBMXPerry28 min
Apr 15, 2:14 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Pickens, Sumter4 days
Apr 15, 2:14 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter20 hr
Apr 15, 2:14 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter20 hr
Apr 15, 2:17 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo4 days
Apr 15, 2:24 PM CDTTornado Warning EmergencyBMXGreene, Hale, Tuscaloosa51 min
Apr 15, 2:31 PM CDTTornado WarningBMXMarengo, Sumter29 min
Apr 15, 2:39 PM CDTFlash Flood WarningBMXGreene, Pickens, Sumter3 hr
Apr 15, 2:41 PM CDTTornado WarningBMXGreene, Tuscaloosa64 min
Apr 15, 2:49 PM CDTTornado WarningBMXGreene, Hale, Sumter41 min
Apr 15, 2:56 PM CDTTornado WarningBMXGreene, Hale, Marengo, Perry, Sumter49 min
Apr 15, 3:10 PM CDTTornado WarningBMXGreene, Hale, Tuscaloosa50 min
Apr 15, 3:25 PM CDTFlash Flood WarningBMXTuscaloosa3 hr
Apr 15, 3:27 PM CDTTornado WarningBMXGreene, Hale, Tuscaloosa48 min
Apr 15, 3:32 PM CDTTornado WarningBMXSumter58 min
Apr 15, 3:34 PM CDTTornado WarningBMXLowndes, Montgomery56 min
Apr 15, 3:39 PM CDTTornado WarningBMXBibb, Hale, Perry, Tuscaloosa66 min
Apr 15, 3:44 PM CDTTornado WarningBMXJefferson, Tuscaloosa37 min
Apr 15, 3:57 PM CDTAreal Flood WarningBMXLamar24 hr
Apr 15, 4:18 PM CDTTornado WarningBMXGreene, Hale, Sumter57 min
Apr 15, 4:21 PM CDTTornado WarningBMXLamar39 min
Apr 15, 4:28 PM CDTTornado WarningBMXBibb, Jefferson, Shelby62 min
Apr 15, 4:33 PM CDTSevere Thunderstorm WarningBMXBibb, Jefferson, Shelby, Tuscaloosa42 min
Apr 15, 4:41 PM CDTTornado WarningBMXMarengo, Sumter64 min
Apr 15, 4:42 PM CDTTornado WarningBMXBibb, Tuscaloosa33 min
Apr 15, 4:45 PM CDTTornado WarningBMXFayette, Lamar, Marion26 min
Apr 15, 5:08 PM CDTSevere Thunderstorm WarningBMXLamar52 min
Apr 15, 5:09 PM CDTFlash Flood WarningBMXJefferson, Shelby3 hr
Apr 15, 5:13 PM CDTTornado WarningBMXBibb, Hale, Perry35 min
Apr 15, 5:18 PM CDTTornado WarningBMXLamar30 min
Apr 15, 5:26 PM CDTTornado WarningBMXSt. Clair, Shelby, Talladega49 min
Apr 15, 5:30 PM CDTTornado WarningBMXHale, Marengo, Perry, Sumter60 min
Apr 15, 5:45 PM CDTSevere Thunderstorm WarningBMXChambers, Lee, Macon45 min
Apr 15, 5:47 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Marion45 min
Apr 15, 5:55 PM CDTTornado WarningBMXLowndes, Montgomery46 min
Apr 15, 6:08 PM CDTTornado WarningBMXCalhoun, Clay, Cleburne, Talladega52 min
Apr 15, 6:11 PM CDTTornado WarningBMXDallas, Perry64 min
Apr 15, 6:12 PM CDTTornado WarningBMXLee21 min
Apr 15, 6:15 PM CDTTornado WarningBMXDallas, Lowndes60 min
Apr 15, 6:17 PM CDTSevere Thunderstorm WarningBMXFayette, Walker43 min
Apr 15, 6:19 PM CDTTornado WarningBMXMarengo56 min
Apr 15, 6:43 PM CDTAreal Flood AdvisoryBMXTalladega3 hr
Apr 15, 6:53 PM CDTTornado WarningBMXCalhoun, Clay, Cleburne, Talladega31 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.